# SDR COMA0360537

- Difficulty date: December 6, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 20,652 hours, 18,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.  SECURED LOOSE WIRING CONNECTION.
